Alert archive / New Hampshire / River Flood Warnings in 2017

River Flood Warning 3, NWS Gray, ME

April 6, 2017Merrimack County, New Hampshire

NWS Gray, ME issued this river flood warning at Apr 6, 2017, 1:42 PM EDT for Merrimack County, New Hampshire. It took effect at Apr 6, 2017, 7:12 PM EDT. It was in force for 65 hr.

The area

The outline as issued.

The facts

Issued
Apr 6, 2017, 1:42 PM EDT (17:42 UTC)
In effect from
Apr 6, 2017, 7:12 PM EDT
Expired
Apr 9, 2017, 12:33 PM EDT
In force
65 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
Minor

County Merrimack County, NH

The radar

The Portland,ME radar (KGYX), 111 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Suncook River at North Chichester (NCHN3).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
12 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01089500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

761 
WGUS41 KGYX 061742
FLWGYX


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Gray ME
142 PM EDT Thu Apr 6 2017

...The National Weather Service in Gray has issued a flood warning for the 
following rivers in New Hampshire

  Suncook River At North Chichester affecting Merrimack County


Rain and snow melt will combine to bring the river to flood stage
this evening.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the road is safe
for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or your favorite
local media outlet.

&&

NHC013-070542-
/O.NEW.KGYX.FL.W.0003.170406T2312Z-170409T1630Z/
/NCHN3.1.ER.170406T2312Z.170407T1200Z.170409T1030Z.NO/
142 PM EDT Thu Apr 6 2017

The National Weather Service in Gray has issued a 

* Flood warning for 
  the Suncook River At North Chichester
* From this evening until Sunday afternoon.
* At 1 PM Thursday the stage was 6.1 feet.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise above flood stage by this evening and continue to rise to 
  near 8.5 feet by tomorrow morning. The river will fall below flood stage by 
  Sunday morning.
* Impact...At 9.0 feet...At 9 feet about 20 camp sites at lazy river campground 
  flooded as well as 1 site at Epsom valley campground.
 

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$
9 follow-up statements
828 
WGUS81 KGYX 070234
FLSGYX


River Flood Statement
National Weather Service Gray ME
1034 PM EDT Thu Apr 6 2017

...The flood warning continues for the following rivers in New Hampshire
  Suncook River At North Chichester affecting Merrimack County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the road is safe
for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or your favorite
local media outlet.

&&

NHC013-071434-
/O.CON.KGYX.FL.W.0003.000000T0000Z-170409T1630Z/
/NCHN3.1.ER.170407T0136Z.170407T1200Z.170409T1030Z.NO/
1034 PM EDT Thu Apr 6 2017

The flood warning continues for
  The Suncook River At North Chichester.
* Until Sunday afternoon.
* At 10PM Thursday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 8.5 feet by tomorrow morning. The river
  will fall below flood stage Sunday morning.
* Impact...At 9.0 feet...At 9 feet about 20 camp sites at lazy river
  campground are flooded. 1 camp site is flooded at epsom valley
  campground.  

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$

Kimble
133 
WGUS81 KGYX 071036
FLSGYX


River Flood Statement
National Weather Service Gray ME
636 AM EDT Fri Apr 7 2017

...The flood warning continues for the following rivers in New Hampshire

  Suncook River At North Chichester affecting Merrimack County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the road is safe
for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or your favorite
local media outlet.

&&

NHC013-072236-
/O.EXT.KGYX.FL.W.0003.000000T0000Z-170410T0000Z/
/NCHN3.1.ER.170407T0136Z.170407T1800Z.170409T1800Z.NO/
636 AM EDT Fri Apr 7 2017

...Flood warning extended until Sunday evening...
The flood warning continues for
  The Suncook River At North Chichester.
* Until Sunday evening.
* At 6 AM the stage was 8.4 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 8.9 feet by this afternoon. The river 
  will fall below flood stage early Sunday afternoon.
* Impact...At 9.0 feet...At 9 feet about 20 camp sites at lazy river campground 
  flooded. 1 camp site flooded at epsom valley campground..  

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$

TFH
982 
WGUS81 KGYX 071806
FLSGYX


River Flood Statement
National Weather Service Gray ME
206 PM EDT Fri Apr 7 2017

...The flood warning continues for the following rivers in New Hampshire

  Suncook River At North Chichester affecting Merrimack County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the road is safe
for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or your favorite
local media outlet.

&&

NHC013-080606-
/O.EXT.KGYX.FL.W.0003.000000T0000Z-170410T0130Z/
/NCHN3.1.ER.170407T0136Z.170408T1200Z.170409T1930Z.NO/
206 PM EDT Fri Apr 7 2017

...Flood warning extended until Sunday evening...
The flood warning continues for
  The Suncook River At North Chichester.
* Until Sunday evening.
* At 1 PM the stage was 8.6 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 8.7 feet by tomorrow morning. The river
  will fall below flood stage Sunday afternoon.
* Impact...At 9.0 feet...At 9 feet about 20 camp sites at lazy river campground 
  flooded. 1 camp site flooded at epsom valley campground..  

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$

TFH
093 
WGUS81 KGYX 072222
FLSGYX


River Flood Statement
National Weather Service Gray ME
622 PM EDT Fri Apr 7 2017

...The flood warning continues for the following rivers in New Hampshire
  Suncook River At North Chichester affecting Merrimack County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the road is safe
for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or your favorite
local media outlet.

&&

NHC013-081022-
/O.CON.KGYX.FL.W.0003.000000T0000Z-170410T0130Z/
/NCHN3.1.ER.170407T0136Z.170408T1200Z.170409T1930Z.NO/
622 PM EDT Fri Apr 7 2017

The flood warning continues for
  The Suncook River At North Chichester.
* Until Sunday evening.
* At 6 PM Friday the stage was 8.6 feet.
* Flood stage is 7.0 feet.
* The river is nearing a crest of about 8.7 feet and will fall below
  flood stage Sunday afternoon.
* Impact...At 9 feet about 20 camp sites at Lazy River Campground are
  flooded. One camp site is flooded at Epsom Valley Campground..  

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$

Kimble
286 
WGUS81 KGYX 080851
FLSGYX


River Flood Statement
National Weather Service Gray ME
451 AM EDT Sat Apr 8 2017

...The flood warning continues for the following rivers in New Hampshire

  Suncook River At North Chichester affecting Merrimack County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the road is safe
for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or your favorite
local media outlet.

&&

NHC013-082051-
/O.EXT.KGYX.FL.W.0003.000000T0000Z-170409T1930Z/
/NCHN3.1.ER.170407T0136Z.170407T1445Z.170409T1330Z.NO/
451 AM EDT Sat Apr 8 2017

...Flood warning extended until Sunday afternoon...
The flood warning continues for
  The Suncook River At North Chichester.
* Until Sunday afternoon.
* At 04AM Saturday the stage was 8.5 feet.
* Flood stage is 7.0 feet.
* The river will continue to fall to below flood stage by tomorrow
afternoon.
* Impact...At 9.0 feet...At 9 feet about 20 camp sites at lazy river campground 
  flooded. 1 camp site flooded at epsom valley campground..  

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$
934 
WGUS81 KGYX 081633
FLSGYX


River Flood Statement
National Weather Service Gray ME
1233 PM EDT Sat Apr 8 2017

...The flood warning continues for the following rivers in New Hampshire

  Suncook River At North Chichester affecting Merrimack County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the road is safe
for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or your favorite
local media outlet.

&&

NHC013-090433-
/O.EXT.KGYX.FL.W.0003.000000T0000Z-170409T1500Z/
/NCHN3.1.ER.170407T0136Z.170407T1445Z.170409T0900Z.NO/
1233 PM EDT Sat Apr 8 2017

...Flood warning extended until Sunday morning...
The flood warning continues for
  The Suncook River At North Chichester.
* Until Sunday morning.
* At 12 PM the stage was 8.2 feet.
* Flood stage is 7.0 feet.
* The river will continue to fall to below flood stage by early tomorrow.
* Impact...At 9.0 feet...At 9 feet about 20 camp sites at the Lazy River 
  Campground are flooded. 1 camp site flooded at the Epsom Valley Campground.  

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$
273 
WGUS81 KGYX 090019
FLSGYX


River Flood Statement
National Weather Service Gray ME
819 PM EDT Sat Apr 8 2017

...The flood warning continues for the following river in New
Hampshire Suncook River At North Chichester affecting Merrimack
County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the road is safe
for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or your favorite
local media outlet.

&&

NHC013-091219-
/O.CON.KGYX.FL.W.0003.000000T0000Z-170409T1500Z/
/NCHN3.1.ER.170407T0136Z.170407T1445Z.170409T0900Z.NO/
819 PM EDT Sat Apr 8 2017

The flood warning continues for
  The Suncook River At North Chichester.
* Until Sunday morning.
* At 7 PM Saturday the stage was 7.9 feet.
* Flood stage is 7.0 feet.
* The river will continue to fall to below flood stage by early tomorrow.
* Impact...At 7 feet about 5 camp sites are flooded at the Lazy River
Campground.  

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152

$$
JC
629 
WGUS81 KGYX 090726
FLSGYX


River Flood Statement
National Weather Service Gray ME
326 AM EDT Sun Apr 9 2017

...The flood warning continues for the following rivers in New Hampshire

  Suncook River At North Chichester affecting Merrimack County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the road is safe
for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or your favorite
local media outlet.

&&

NHC013-091633-
/O.EXT.KGYX.FL.W.0003.000000T0000Z-170409T1633Z/
/NCHN3.1.ER.170407T0136Z.170407T1445Z.170409T1033Z.NO/
326 AM EDT Sun Apr 9 2017

...Flood warning extended until this afternoon...
The flood warning continues for
  The Suncook River At North Chichester.
* Until this afternoon.
* At 03AM Sunday the stage was 7.5 feet.
* Flood stage is 7.0 feet.
* The river will continue to fall to below flood stage this
  afternoon.
* Impact...At 7.0 feet...At 7 feet about 5 camp sites are flooded at the Lazy 
  River Campground.  

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$
626 
WGUS81 KGYX 091648
FLSGYX


River Flood Statement
National Weather Service Gray ME
1248 PM EDT Sun Apr 9 2017

...The flood warning has been canceled for the following rivers in New Hampshire...

  Suncook River North Chichester affecting Merrimack County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the road is safe
for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or your favorite
local media outlet.

&&

NHC013-091718-
/O.EXP.KGYX.FL.W.0003.000000T0000Z-170409T1633Z/
/NCHN3.1.ER.170407T0136Z.170407T1445Z.000000T0000Z.NO/
1248 PM EDT Sun Apr 9 2017

The flood warning has canceled for
  The Suncook River At North Chichester.
* At 12 PM the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Impact...At 7.0 feet...At 7 feet about 5 camp sites are flooded at the Lazy 
  River Campground.  

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$
TFH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Apr 6, 9:16 AM EDT, 4 hours 26 minutes earlier.

Area forecast discussion, Apr 6, 9:16 AM EDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Gray ME
916 AM EDT Thu Apr 6 2017

.SYNOPSIS...
Low pressure over the southern Great Lakes will slowly move
northeast into central New York today. Low pressure will slowly
continue northeast tonight through Friday and will drive a
trailing cold front through the region Friday night. High
pressure will build in from the west Saturday and Saturday
night. High pressure will shift east on Sunday as a weak warm
front approaches from the west. The warm front will push east
through the region Sunday night. A cold front will slowly
approach from the west Tuesday and will cross the region
Tuesday night and Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
9am update... rain currently in Massachusetts will move
northward through the day. Fog, low clouds and drizzle remain
over much of the forecast area this morning.

7 AM Update...Little change to the going forecast. A cool, misty
morning out there in several areas. This will give way to a
steady rainfall from south to north later this morning and
especially this afternoon.

Previously...

A fast-moving but dynamic short wave trough will approach from
the southwest today spreading rain across the region, mainly
this afternoon.

In the meantime, cloudy skies will persist along with some
patchy drizzle on the coastal plain. As strong forcing for
ascent impinges on the region this afternoon, rain - heavy at
times, will spread northeastward across the CWA. It should be
raining moderate to heavy across much of the forecast area by
sunset. The heavy rainfall quickly tapers off from south to
north starting early evening across southwestern NH and likely
by midnight across east/northeast zones as a mid level dry slot
quickly moves in from the southwest.

A few pockets of freezing rain will be possible today
into early this evening across highest elevations, but should be
pretty inconsequential given marginal temperatures.

A couple of rumbles of thunder will be possible this evening
across southern and coastal zones as mid level moisture
advection maximizes and lapse rates steepen. With a stable
boundary layer in place, no severe winds are expected.

Easterly winds may gust around 30 mph at the coast this evening
as the core of the low level jet passes overhead.

&&

.SHORT TERM /FRIDAY/...
As the short wave trough quickly departs during the evening
hours, little in the way of measurable precipitation is expected
after midnight - just some showers at best. The same can be
said for Friday as the upper level low traverses overhead,
especially during the afternoon. While clouds will prevail,
temperatures should reach the 45-55 degree range depending on
location.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Low pressure will continue to slowly pull off to the northeast
Friday night and will drive a trailing cold front through the
region. Looking for cloudy skies and occasional showers through
the night with best chances of precip in the north....although
QPF will generally be a quarter inch or less. Enough cold air
will filter into western zones by daybreak Saturday to change
any lingering showers over to snow. Temperatures overnight will
bottom out in the mid to upper 30s.

Upper trough will linger over the region behind the front on
Saturday producing mostly cloudy skies and a few stray rain
or snow showers...mainly in the mountains. Increasing downslope
flow will produce late afternoon sunny breaks downwind of the
mountains. Highs will range through the 40s to near 50.

A narrow ridge of high pressure will build in from the west
Saturday night night and Sunday. Expect clearing skies Saturday
night from west to east. Lows will range from the upper 20s
north to the mid 30s south. High pressure will crest over the
region early Sunday before shifting offshore. A warm front
approaching from the southwest will push clouds into the region
from the west in the afternoon. Highs on Sunday will range from
the upper 40s north to the upper 50s south.

Weak warm front will lift northeast through the region Sunday
night producing mostly cloudy skies and a few stray showers.
Lows will range from the mid 30s to lower 40s.

Looking for brightening skies in the warm sector on Monday as
some much anticipated spring temperatures shift into New England.
Expect morning clouds to give way to partly to mostly sunny
skies. Looking for highs in the mid 50s to lower 60s north and
mid to upper 60s south. Southwest flow will hold midcoast areas
in the 50s.

Mild weather will continue Monday night and Tuesday as a slow
moving cold front approaches from the west. Looking for variable
clouds through the period with temperatures well above
normal...reaching into the 70s in warmer southern sections
Tuesday. May see a late day shower in northwest zones as a
prefrontal trough shifts in from the west.

&&

.AVIATION /13Z THURSDAY THROUGH MONDAY/...
Short Term...MVFR cigs and vsbys will lower to IFR this morning
as especially this afternoon as heavy rain moves into the area.
Low conditions are expected tonight with low clouds remaining
even after the heavy rain ends during the evening hours.
Conditions should improve some on Friday as southwesterly winds
kick in. LLWS will be possible this evening.

Long Term...MVFR/IFR ceilings/vsby likely Friday night. Areas of
MVFR ceilings possible Saturday...mainly in the mountains. Areas
of MVFR ceilings possible in the mountains Sunday night.

&&

.MARINE...
Short Term...Gales have been posted for the ocean waters late
today and this evening as easterly winds increase and gust
around 35 kt. SCA conditions are expected Friday.

Long Term...Brief period of SCA winds possible on Saturday.
Sca's may also be needed Monday in southwest flow.

&&

.HYDROLOGY...
A combination of rainfall and snowmelt is expected to lead to
minor flooding over the next few days.

Around an inch of rainfall is expected this afternoon and this
evening. This in combination will snowmelt will result in
rivers rising to near flood stage tonight and Friday. Some
rivers which may approach flood include Suncook at North
Chichester, Warner at Davisville, Piscataquog at Goffstown,
Contoocook at Peterborough, and Presumpscot at Westbrook.
Additionally, other smaller ungauged rivers and streams may
reach bankfull and poor drainage areas may see minor flooding.
Rain will end Thursday night with rivers cresting Friday. A
flood watch remains in effect through Friday evening.

Looking ahead to the weekend continued warming temperatures
will result in increased runoff throughout the area. The
mountains still have over 10 inches of water equivalent
available to melt. However no additional precipitation is
expected through the start of next week which will limit the
flood threat.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flood Watch from 2 PM EDT this afternoon through Friday
     evening for MEZ018-019-023-024.
NH...Flood Watch from 2 PM EDT this afternoon through Friday
     evening for NHZ005>015.
MARINE...Small Craft Advisory from 2 PM this afternoon to 11 AM EDT
     Friday for ANZ151-153.
     Gale Warning from 8 PM this evening to 2 AM EDT Friday for
     ANZ150-152-154.

&&

SYNOPSIS...
NEAR TERM...Curtis
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
HYDROLOGY...
Hazardous weather outlook, Apr 6, 8:17 AM EDT, 5 hours 25 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Gray ME
817 AM EDT Thu Apr 6 2017

MEZ018-019-023-024-NHZ005>015-071230-
Interior York-Interior Cumberland-Coastal York-Coastal Cumberland-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
817 AM EDT Thu Apr 6 2017

...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for Maine, southwest Maine, New
Hampshire, central New Hampshire, northern New Hampshire and
southern New Hampshire.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012>014-020>022-025>028-NHZ001>004-071230-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Androscoggin-Kennebec-
Interior Waldo-Sagadahoc-Lincoln-Knox-Coastal Waldo-Northern Coos-
Southern Coos-Northern Grafton-Northern Carroll-
817 AM EDT Thu Apr 6 2017

This Hazardous Weather Outlook is for south central Maine,
southwest Maine, west central Maine, western Maine and northern New
Hampshire.

.DAY ONE...Today and Tonight.

Another storm system arrives today contributing to warmer weather and
rain for the majority of the precipitation. Minor rises on streams
and rivers will be possible as well as some very light icing in the
highest elevations.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150-152-154-071230-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
817 AM EDT Thu Apr 6 2017

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 AM EDT
FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151-153-071230-
Penobscot Bay-Casco Bay-
817 AM EDT Thu Apr 6 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No Hazardous weather is expected

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

River Flood Warnings in New Hampshire, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.